# SDR SWAA991268

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6547401504
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL STAB CRACKED ON RT SIDE FIN STA 126.3, FWD OF VERTICAL TRAILING EDGE ON REAR SPAR CHORD SKIN.  REPAIRED CHORD SKIN PER SWA RA NR 1-255-0306.
